See Alike in...

Alike App

Browser

Excelsior

764d

I've been on Adderall XR and Sertealine for about four years now with little to no side effects. Now, out of the blue, having not changed anything about medications, diet, or lifestyle I'm getting horrible heartburn-like symptoms whenever I take them. I don't understand why, I take them with food and literally nothing's changed in my routine recently. Has anyone else experienced this or have any idea how to fix it? I already take my meds with food and have tried adjusting the amount of food I eat and the times I take my meds, but it hasn't helped. Alternatively, do you have any advice on counteracting heartburn like pain or avoiding it? Thanks so much, ✧E

    • Midorihp

      764d

      It could be ibs/gerd with anxiety causing heart burn, or more seriously a sign of a stomach ulcer. Be safe!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion